T Nation

HCG Bloating Again

Hey guys. I’m new here but I have some questions. Recently I had a vasectomy. I started to get some atrophy going on and libido fell off completely. I had low T before that which I knew. So I looked into trt. I decided to go with hcg at first because I’m only 38 years old. I’m getting some water retention again.

I stopped the hcg for a while and was taking a half pill of anastrozole twice weekly to bring estrogen down and reduce water retention. I was off the hcg for two weeks and off the anastrozole for a few days and had blood work drawn. Everything seemed to be normal ranges and looked great.

So I started back up the hcg and am getting serious water retention again. I have not taken any anastrozole per my physicians instructions. Any tips on how to get this water to shed off? My levels per my last lab are below. My lipid panel was great.

Total T 683
Free T 14.1
Estradiol 24.5
ILGF 172
BUN 25 (high)
TSH 1.320

Thanks for any help.

Bob

This is a known side effect of HCG mono therapy, options are reduce the dosage and if that doesn’t work then TRT is your only other option.

I don’t think you’ll ever get to optimal Free T levels on HCG without significant issues.

What are good free T levels? My lab results said 8.7-25-1 was range?

Best thing to do is allow your body to adjust.

I bloated on HCG, I was taking it once every 3.5 days. I was advised by my doctor to take a lower dose, 150 units every day, I tried that and the bloating stopped.

Just came to the sad realization that hCG causes too many issues for me as well. Mainly bloat and feeling emotional. I skipped it for a few weeks and looked noticeably dryer. Then I shot 300iu and literally later in the same day I looked softer and I was having insecure feelings. Ridiculous!

So you’re doing HCG mono therapy and they gave you an AI?

Also, yes for some HCG is wonderful, for others it’s a side effect producer. I wish I could handle it, it’s great for nuts and dick sensitivity, but I get a host of shitty sides.

Yes they gave me anastrozole. Never told me how to use it. Crashed my e from it. I got things fixed now. I reduced dosage and went more frequent. Seems to help out with water retention.

Might be doing yourself a disservice. If you have your nuts shut off surgically, I’d dump the HCG and AI’s and start running just testosterone at a reasonable dosage. Be far simpler.

I did have a vasectomy. Started to get atrophy. Which is why I went to the hcg. Had I know I wouldn’t have had it done.

That really sucks. You had a vasectomy and they messed you up. I was always afraid to do a vasectomy I know many people who have.

Apparently the doctor cut something wrong. Hopefully you can take them to court

I mean if the HCG is working where your testicles are producing testosterone. Maybe they can fix it surgically if it’s an obvious mistake they made. Your balls do work they’re just not getting the signal anymore after the vasectomy

Edit. Just read that you had low t before surgery

You mentioned you just started HCG. Like any protocol you need to give it at least 6 weeks to stabilize. So inject a reasonable amount three times a week and at the beginning you will have symptoms that should go away after you stabilize. If you start throwing other medications in the mix you will take a long time to dial in

Yea I don’t think they cut anything wrong? I’ve always had low T, I just started to get atrophy which was from disconnecting them I was told. I’ll do my injections and see how I am in a couple months.